MathSciNet Relay Station
MathSciNet bibliographic data
MR1844999 (2002e:32020) 32G15 (30F35 57M50)
Nakanishi, Toshihiro; Näätänen, Marjatta Areas of two-dimensional moduli spaces. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3241–3252 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement